# SDR CHQA000454

- Difficulty date: January 7, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Engine: Lyc O540*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CONNECTOR FOUND BROKE OFF AT SEAT 14 EMERGENCY PROXIMITY LIGHT.  SPLICED WIRES BACK TOGETHER IAW CMM 20-21-00 AND OPS CHECKED GOOD IAW AMM 33-50-12.
